MathSciNet Relay Station
MathSciNet bibliographic data
MR1926866 46B03
Odell, E.; Schlumprecht, Th. Trees and branches in Banach spaces. Trans. Amer. Math. Soc. 354 (2002), no. 10, 4085–4108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 06:14:57 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=7a2ae80e8bd9c6f563610701e9fafb75; path=/; expires=Fri, 06-Jun-2031 06:14:57 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5b8 Win6=>+fP[$vIf,)b zޠssn6"[ElbH|4Z{cGfBȇ?~7"&(XαAq,3n;IO[& 5vDH4 S^f)%RD~q|!R%)bC%3+W.\s Ɂ "a4&iA\,xt<`AeAMaI %c4_4`._Rr6OiƒFpp*u3:&Yi'RRƸ1ebѩ<†X[(C]=`ts1LLm7\R_ɭv,I^uȅRIV!cAXaL8y2؜]R=`3,/!S򙣗 6r֌ܮeP\S3z CzY 5h{.UK쬮)ZiDd<%p5>9viF86VzGʦ=2jNK[τ u ⩸<“)sCVXi&3O_m |̋OuϿ a 7 0